# SDR EIA2000354

- Difficulty date: September 20, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Misdrilled
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - DURING C6 CHECK INSPECTION, FOUND MISDRILLED HOLES IN CIRCUMFERENTIAL FRAME ON NR 1 ENGINE LOWER COWLING.  FABRICATED AND INSTALLED FREEZE PLUGS, REPAIR FILLER, ANGLES AND DOUBLER PER ECRA UNIT-71-150-2.  (M)
